# SDR 2022F00462

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: General aviation
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45508
- Aircraft time: 3,856 hours, 2,899 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Faulted
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ACFT WAS CLEARED TO T/O .  UPON ENTERING THE RUNWAY AND ADDING T/O POWER FROM A STATIC POSITION A RED CAS CONFIGURATION WAS INDICATED.   ADVISED TOWER REJECTING THE TAKEOFF AND SAFELY EXITED AT THE TAXIWAY.  THROUGHOUT THE MORNING, THE CREW HAD BEEN WORKING WITH MAINTENANCE TO FIX A FAILED PRIMARY TRIM. PER MX TAXED BACK AND RESET THE BATTERIES.  DURING THIS TIME IT WAS FOUND THAT THE CONFIGURATION ISSUE AROSE DUE TO THE TRIM BEING SET IN SEC, EVEN THOUGH THE PRIMARY WAS NON FUNCTIONAL WE TAXIED BACK TO RUNWAY, SET THE TRIM TO PRI FOR TAKEOFF AND SWITCHED IT BACK TO SEC AROUND 400FT AGL.
